... first time was amazing no side effects This time however, I don't get enough sleep and I continuously throw up every morning. Almost have decided to not take this anymore because my nighttime nausea is so bad I almost have to force myself not to throw up. Will this always be a side effect for me?? I dont see this getting any better, in fact it just gets worse the more I take this pill
you might try not taking the morning tablet until you eat breakfast and a coke or carbonated beverage helps me. As the previous person stated, vomiting might mean you shouldn't take it at all. I just finished the first month and can't afford to refill so if you might want to sell what you have left, let me know.
I have insurance and it still costs me 200 a month to get it, ridicilous!
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2013 • 4 answers
Posted 11 Jun 2015 • 2 answers
Posted 27 Jun 2017 • 1 answer
Chantix - Aren't the majority of the side effects people experience the same as those of quitting...
Posted 21 Aug 2017 • 1 answer
I have started my Chantix back but not my starter pack and I'm still smoking I want to know why I'm?
Posted 29 Jul 2018 • 1 answer